# SDR USAA070190

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69775191
- Condition: Cracked
- Location: Bs 727a S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727A S-11L STRINGER TO FRAME TIE CLIP CRACKED.  FABBED & INSTALLED NEW CLIP PER SRM 51-01-02, BOEING DWG 6977519 , DEFECT SIZE:  .25 INCH.
